# SDR CA110119003

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 7,359 hours
- Engine: Ge CFM567B24
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 32022221
- Condition: Failed
- Part time: 11,127 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH A/T ENGAGED, FELT/HEARD ENGINE SURGE/STALL. DISENGAGED A/T AND UPON MANUAL APPLICATION FWD AND AFT OF THRUST LEVERS, HEARD FELT SURGE/STALL. ENGINE PARAMETERS REMAINED NORMAL AND WERE BEING MONITORED ON DESCENT. THE FLIGHT MADE AN UNEVENTFUL LANDING. DURING MX TAXI TO THE HANGAR, THE NR 1 ENGINE FUEL FLOW WAS FLUCTUATING SLOWLY BETWEEN 700 AND 800 LBS/HR. WHEN THE THRUST LEVER WAS ADVANCED SLIGHTLY, THE ENGINE STARTED TO SHAKE/VIBRATE WITH SUBSEQUENT ANNUNCIATION OF THE ENGINE FAIL MESSAGE AND THE ENGINE SHUTDOWN. ACCOMPLISHED FIM 71-05 TASK 805 AND SUBSEQUENTLY FOUND THE 5TH STAGE CHECK VALVE STUCK OPEN. THE VALVE WAS REPLACED. THE GROUND ENGINE RUN WAS NORMAL AND THE AIRPLANE RETURNED TO SERVICE.
